# SDR SWAA021733

- Difficulty date: August 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 47,429 hours, 45,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE FELL OUT OF THE CONTAINER WHILE OPENING DOOR.  REINSTALLED SLIDE PER MM.
